| Model Number |
1400350-06 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the nc trek balloon dilatation catheter (bdc) was prepared in accordance with the instructions for use, and no issues occurred.The nc trek was advanced to the moderately calcified, heavily tortuous, target lesion in the right coronary artery.Resistance was met with the lesion during advancement.The nc trek was inflated to 10 atmospheres and ruptured with this first inflation.As a result, the nc trek was removed from the patient.The procedure was continued using another nc trek balloon.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.